# SDR SWAA2024041173356

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 48,313 hours, 29,575 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER AFT STOP FITTING CRACKED.   REMOVED AND REPLACED PER [AMM 52-41-00-401-NG (GALLEY SERVICE DOOR - REMOVAL/INSTALLATION - PERMANENT.  FWD GALLEY SERVICE DOOR.
